RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Samoilenko Valeiry Hrygor'yevych

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:812
Abstract pages:852
Full texts:302
References:103
Professor
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 15.01.1955
E-mail:
Keywords: asymptotic analysis; integrable systems; nonlinear analysis

Subject:

differential equations


http://www.mathnet.ru/eng/person22565
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:samoylenko.valeriy-hr
https://mathscinet.ams.org/mathscinet/MRAuthorID/196731

Publications in Math-Net.Ru
1987
1. Yu. M. Berezanskiĭ, V. G. Samoĭlenko, “Selfadjointness of infinite-dimensional elliptic differential operators”, Tr. Mosk. Mat. Obs., 50 (1987),  3–54  mathnet  mathscinet  zmath
1985
2. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, A. M. Kurbatov, V. G. Samoilenko, “Nonlinear model of Schrödinger type: Conservation laws, Hamiltonian structure, and complete integrability”, TMF, 65:2 (1985),  271–284  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 65:2 (1985), 1154–1164  isi
1982
3. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko, “Discrete periodic problem for the modified nonlinear Korteweg–de Vries equation”, TMF, 50:1 (1982),  118–126  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 50:1 (1982), 75–81  isi
1981
4. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko, “Discrete periodic problem for a modified nonlinear Korteweg-de Vries equation”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  575–580  mathnet  mathscinet
5. Yu. M. Berezanskii, V. G. Samoilenko, “On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations”, Uspekhi Mat. Nauk, 36:5(221) (1981),  3–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:5 (1981), 1–62  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019